Advertisement

Siberian Mathematical Journal

, Volume 29, Issue 3, pp 380–384 | Cite as

Resolving and strictly resolving regularizers

  • V. M. Kadets
  • M. I. Kadets
  • V. P. Fonf
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. N. Domanskii, “On the question of the solvability of a linear operator equation,” Izv. Vyssh. Uchebn, Zaved., Mat., No. 2, 25–30 (1979).Google Scholar
  2. 2.
    H. Torunczyk, “Characterizing Hilbert space topology,” Fund. Math.,111, No. 3, 247–262 (1981).Google Scholar
  3. 3.
    E. N. Domanskii and A. N. Plichko, “On a generalization of Picard's theorem on the solvability of Fredholm's integral equation of the first kind,” Dokl. Akad. Nauk SSSR,280, No. 4, 731–734 (1985).Google Scholar
  4. 4.
    M. I. Kadets, “Nonlinear operator bases in a Banach space,” Teor. Funktsii Funktsional. Anal. i Prilozhen. (Kharkov), No. 2, 128–130 (1966).Google Scholar
  5. 5.
    V. A. Vinokurov, Yu. I. Petunin, and A. N. Plichko, “Measurability and regularizability of mappings that are inverses of continuous linear operators,” Mat. Zametki,26, No. 4, 583–591 (1979).Google Scholar
  6. 6.
    I. Singer, Bases in Banach Spaces, Vol. II, Springer, Berlin (1981).Google Scholar
  7. 7.
    E. N. Domanskii and V. P. Fonf, “Operator bases and solvability of operator equations of the first kind,” Dokl. Akad. Nauk SSSR,292, No. 3, 531–534 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • V. M. Kadets
  • M. I. Kadets
  • V. P. Fonf

There are no affiliations available

Personalised recommendations